Alert archive / Nevada / High Wind Watches in 2017

High Wind Watch 2, NWS Elko, NV

May 5, 2017White Pine County, Nevada

NWS Elko, NV issued this high wind watch at May 5, 2017, 3:35 PM PDT for White Pine County, Nevada. It took effect at May 6, 2017, 9:00 AM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
May 5, 2017, 3:35 PM PDT (22:35 UTC)
In effect from
May 6, 2017, 9:00 AM PDT
Expired
May 6, 2017, 2:47 AM PDT
In force
Issued by
NWS Elko, NV

County White Pine County, NV

The radar

The Elko radar (KLRX), 217 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Elko, NV (KLKN), launched 12:00Z, 10.6 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Elko, NV at 12:00Z on 2017-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Elko, NV at 12:00Z on 2017-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 171 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2774 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
171 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

514 
WWUS75 KLKN 052235
NPWLKN

URGENT - WEATHER MESSAGE
National Weather Service Elko NV
335 PM PDT Fri May 5 2017

NVZ033-039-061645-
/O.NEW.KLKN.WI.Y.0011.170506T1600Z-170507T0200Z/
Southeastern Elko County-South Central Elko County-
335 PM PDT Fri May 5 2017

...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM PDT SATURDAY...

The National Weather Service in Elko has issued a Wind Advisory...
which is in effect from 9 AM to 7 PM PDT Saturday. 

* WINDS...South 20 to 30 mph with gusts to 50 mph.


* TIMING...Strongest winds will be from late morning into the
  afternoon.

* IMPACTS...Motorists should be prepared for strong winds and 
  hazardous driving conditions, especially when driving high 
  profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A wind advisory means that sustained winds of 30 mph with gusts
in excess of 45 mph are expected. Winds this strong can make
driving difficult, especially for high profile vehicles. Use
extra caution.

&&

$$

NVZ037-040-041-061645-
/O.NEW.KLKN.WI.Y.0011.170506T1600Z-170507T0600Z/
Southern Lander County and Southern Eureka County-
Northwestern Nye County-Northeastern Nye County-
335 PM PDT Fri May 5 2017

...WIND ADVISORY IN EFFECT FROM 9 AM TO 11 PM PDT SATURDAY...

The National Weather Service in Elko has issued a Wind Advisory...
which is in effect from 9 AM to 11 PM PDT Saturday. 

* WINDS...South 25 to 35 mph with gusts to 55 mph.

* TIMING...Strongest winds will be from late morning into the
  early evening.

* IMPACTS...Motorists should be prepared for strong winds and
  hazardous driving conditions, especially when driving high
  profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A wind advisory means that sustained winds of 30 mph with gusts
in excess of 45 mph are expected. Winds this strong can make
driving difficult, especially for high profile vehicles. Use
extra caution.

&&

$$

NVZ035-061645-
/O.NEW.KLKN.HW.A.0002.170506T1600Z-170507T0600Z/
White Pine County-
335 PM PDT Fri May 5 2017

...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...

The National Weather Service in Elko has issued a High Wind
Watch...which is in effect from Saturday morning through Saturday
evening. 

* WINDS...South winds 30 to 40 mph with gusts 60 to 65 mph.

* TIMING...Strongest winds will be from late morning into the
  early evening.

* IMPACTS...Motorists should exercise caution while driving in the
  wind advisory area. Be alert to sudden gusts of wind which may
  cause you to lose control of your vehicle. Extra attention
  should be given to cross winds when driving on east west roads.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A high wind watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph, or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$
2 follow-up statements
411 
WWUS75 KLKN 052301 AAA
NPWLKN

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Elko NV
401 PM PDT Fri May 5 2017

NVZ033-039-061715-
/O.CON.KLKN.WI.Y.0011.170506T1600Z-170507T0200Z/
Southeastern Elko County-South Central Elko County-
401 PM PDT Fri May 5 2017

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM PDT
SATURDAY...

* WINDS...South 20 to 30 mph with gusts to 50 mph.

* TIMING...Strongest winds will be from late morning into the 
  afternoon.

* IMPACTS...Motorists should be prepared for strong winds and 
  hazardous driving conditions, especially when driving high 
  profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A wind advisory means that sustained winds of 30 mph with gusts
in excess of 45 mph are expected. Winds this strong can make
driving difficult, especially for high profile vehicles. Use
extra caution.

&&

$$

NVZ037-040-041-061715-
/O.CON.KLKN.WI.Y.0011.170506T1600Z-170507T0600Z/
Southern Lander County and Southern Eureka County-
Northwestern Nye County-Northeastern Nye County-
401 PM PDT Fri May 5 2017

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 11 PM PDT
SATURDAY...

* WINDS...South 25 to 35 mph with gusts to 55 mph.

* TIMING...Strongest winds will be from late morning into the 
  early evening.

* IMPACTS...Motorists should be prepared for strong winds and 
  hazardous driving conditions, especially when driving high 
  profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A wind advisory means that sustained winds of 30 mph with gusts
in excess of 45 mph are expected. Winds this strong can make
driving difficult, especially for high profile vehicles. Use
extra caution.

&&

$$

NVZ035-061715-
/O.CON.KLKN.HW.A.0002.170506T1600Z-170507T0600Z/
White Pine County-
401 PM PDT Fri May 5 2017

...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY EVENING...

* WINDS...South winds 30 to 40 mph with gusts 60 to 65 mph.

* TIMING...Strongest winds will be from late morning into the 
  early evening.

* IMPACTS...Motorists should exercise caution while driving in the
  high wind watch area. Be alert to sudden gusts of wind which 
  may cause you to lose control of your vehicle. Extra attention 
  should be given to cross winds when driving on east west roads. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A high wind watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph, or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$
331 
WWUS75 KLKN 060947
NPWLKN

URGENT - WEATHER MESSAGE
National Weather Service Elko NV
247 AM PDT Sat May 6 2017

NVZ035-070400-
/O.UPG.KLKN.HW.A.0002.170506T1600Z-170507T0600Z/
/O.EXA.KLKN.WI.Y.0011.170506T1600Z-170507T0600Z/
White Pine County-
247 AM PDT Sat May 6 2017

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 11 PM PDT
THIS EVENING...

The National Weather Service in Elko has issued a Wind Advisory...
which is in effect from 9 AM this morning to 11 PM PDT this
evening. 

* WINDS...South 25 to 35 mph with gusts to 55 mph. Locally higher
  wind gusts will be possible on passes and summits. 

* TIMING...Strongest winds will be from late morning into the 
  early evening.

* IMPACTS...Motorists should be prepared for strong winds and
  hazardous driving conditions, especially when driving high
  profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A wind advisory means that sustained winds of 30 mph with gusts
in excess of 45 mph are expected. Winds this strong can make
driving difficult, especially for high profile vehicles. Use
extra caution.

&&

$$

NVZ033-039-070200-
/O.CON.KLKN.WI.Y.0011.170506T1600Z-170507T0200Z/
Southeastern Elko County-South Central Elko County-
247 AM PDT Sat May 6 2017

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM
PDT THIS EVENING...

* WINDS...South 20 to 30 mph with gusts to 50 mph.

* TIMING...Strongest winds will be from late morning into the 
  afternoon.

* IMPACTS...Motorists should be prepared for strong winds and 
  hazardous driving conditions, especially when driving high 
  profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A wind advisory means that sustained winds of 30 mph with gusts
in excess of 45 mph are expected. Winds this strong can make
driving difficult, especially for high profile vehicles. Use
extra caution.

&&

$$

NVZ037-040-041-070400-
/O.CON.KLKN.WI.Y.0011.170506T1600Z-170507T0600Z/
Southern Lander County and Southern Eureka County-
Northwestern Nye County-Northeastern Nye County-
247 AM PDT Sat May 6 2017

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
11 PM PDT THIS EVENING...

* WINDS...South 25 to 35 mph with gusts to 55 mph.

* TIMING...Strongest winds will be from late morning into the 
  early evening.

* IMPACTS...Motorists should be prepared for strong winds and 
  hazardous driving conditions, especially when driving high 
  profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A wind advisory means that sustained winds of 30 mph with gusts
in excess of 45 mph are expected. Winds this strong can make
driving difficult, especially for high profile vehicles. Use
extra caution.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this high wind watch went out at May 5, 2:55 AM PDT, 12 hours 40 minutes earlier.

Area forecast discussion, May 5, 2:55 AM PDT, 12 hours 40 minutes before
Area Forecast Discussion
National Weather Service Elko NV
255 AM PDT Fri May 5 2017

.SYNOPSIS...A Pacific storm system moving into the west coast
will bring showers and thunderstorms, gusty winds, and cooler
temperatures, beginning today and continuing through the weekend.
SOme of the thunderstorms today may be strong, with gusty winds
and small hail possible. The best chances for these strong storms
will be across eastern Humboldt, northern Lander/Eureka, and
northwest Elko counties.

&&

.SHORT TERM...Today through Sunday. Radar at this time is
depicting a line of showers and isolated thunderstorms moving
north into western Humboldt county from Pershing county. Cells are
tracking fairly quickly at about 25-35 mph. Looking further east
on satellite, skies are generally clear across White Pine and
northern Nye counties.

For today, we're still on track to see an increase in active
weather. Sufficient energy and instability will be coincident with
good 0-6km shear values across eastern Humboldt county east into
far northwestern Elko county, including portions of the northern
Lander/Eureka zone. At this time, strong gusty winds appear to be
the threat, although some hail could be seen as there is decent
CAPE values in the hail growth zone, as depicted in the GFS bufr
soundings. Some isolated thunderstorm could persist well into the
evening as forcing increases further and elevated convection
forms. Overall, high temperatures today will be in the upper 70s
to mid 80s, while overnight lows will be in the mid 40s to mid 50s
tonight.

An upper level low is forecast to moves south along the California
coast and close off during the Saturday timeframe. The slow
movement and long resident time will allow for moisture to north
and west into northern and central NV. There is some concern
regarding the time of the year with closed lows, especially strong
ones. Each afternoon we'll have weak to moderate instability and
enough shear for the possibility of convective organization. Will
need to keep monitoring the potential for additional strong storms
or isolated flooding from storms that train over the same area,
producing moderate to locally heavy precipitation. With each day,
a diurnal maximum of convection will occur with weakening storms
through the night. In addition, winds are forecast to be quite
strong during the Saturday time, and a wind advisory is likely for
southern Lander/Eureka, White Pine, and northern nye counties.
Highs on Saturday will cool into the low to mid 70s, with lows in
the upper 30s to mid 40s.

On Sunday, models are showing the closed upper low in southern
California, with very little movement. Kept the chances for
showers and thunderstorms throughout the afternoon, with highs
cooling in the 60s and lows in the 30s and 40s.

.LONG TERM...Sunday night through Friday...Main forecast
challenge continues to be the placement and movement of the H5 low
early next week and the timeliness in which moisture finally
exits east central NV, potentially by Tuesday. ECMWF is much
slower in progressing eastward as ridge maintains strength in
central US with showers lingering into Wednesday for mainly White
Pine county. Most precip however will be confined south of a line
from Jackpot to Spring Creek to Gabbs Sunday night through the
middle of next week.

Abundant low to mid level moisture and day time instability could
continue to spark a few thunderstorms across mainly northern Nye
and White Pine county Monday and Tuesday. Instability and
favorable kinematics move out of the state as the low pushes into
the four corners region Wednesday. Reduced coverage of lingering
showers for the later part of next as the influence of the upper-
low slowly wanes.

Milder temperatures will return next week as a cooler air mass
remains over the Great Basin region. Highs in the 60s and 70s with
lows generally in the upper 30s to 40s.

&&

.AVIATION...VFR conditions will continue at KWMC and KEKO
through noon today while VFR conditions will prevail at KELY and
KTPH through tonight. A storm system will bring showers and
thunderstorms across north central NV this afternoon bringing
possible TS to KWMC. Showers and thunderstorms and lowered CIGS
could also affect KEKO by 21Z. Gusty winds occasional lightning
and small hail could accompany some of the storms. En route
turbulence near convection is likely.

&&

.HYDROLOGY...River and creek levels will likely rise as
temperatures will continue much above normal through Friday which
will accelerate snowmelt and increase runoff into area streams.
In addition, there is the potential for increased rainfall during
the weekend and early next week as an active weather pattern sets
up. The location of the system and attendant moisture will play a
role on where the rain will occur. This will need to be watched
carefully as in many locations, the ground still holds a lot of
water and runoff into fast running creeks and streams is likely.

Here are the locations where flood warnings are currently in
effect:

Humboldt River - Comus, near Winnemucca: Minor flooding
continues.

Bruneau River - near Rowland

The following rivers are running high, but are below flood stage
at this time:

Wildhorse Dam - at Wildhorse

Jarbidge River below Jarbidge

Humboldt River - Battle Mountain: higher than normal flows
continue. The river may rise into minor flood stage as
temperatures warm and precip chances increase today.

&&

.LKN WATCHES/WARNINGS/ADVISORIES...
None.
&&

86/93/93/86
Hazardous weather outlook, May 5, 3:03 AM PDT, 12 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Elko NV
303 AM PDT Fri May 5 2017

NVZ030-031-033>041-061015-
Humboldt County-Northern Elko County-Southeastern Elko County-
Ruby Mountains/East Humboldt Range-White Pine County-
Northern Lander County and Northern Eureka County-
Southern Lander County and Southern Eureka County-
Southwestern Elko County-South Central Elko County-
Northwestern Nye County-Northeastern Nye County-
303 AM PDT Fri May 5 2017

This hazardous weather outlook is for portions of Nevada...north
central Nevada...northeast Nevada...northwest Nevada and south
central Nevada.

.Day One...Today. An upper-level low pressure system will affect
the area bringing breezy to windy conditions across portions of
the state. The strongest winds are forecast to be across northern
Nye, southern Lander/Eureka, and White Pine counties. Southwest
winds 15 to 25 mph with gusts of 35 to 45 mph are possible.
Showers and thunderstorms, some of which could contain frequent
lightning, small hail and gusty outflow winds of up to 55 mph,
will affect north central and central parts of Nevada this
afternoon.

.Days Two through Seven...Saturday through Thursday. The low
pressure system will gradually move closer to the area, with
northern Nye, southern Lander/Eureka, and White Pine counties
again seeing the strongest winds as well as showers and
thunderstorms. Winds are expected to be highest on Saturday,
ranging from 25 to 35 mph with gusts of 45 to 55 mph from the
south. A wind advisory will likely be required for central and
east-central areas in Nevada.

The location of the upper-level system will have ramifications on
location of precipitation across the forecast area from Sunday
through late Monday. At this time, the storm track looks to move
across southern California and Nevada, which could produce some
moderate rain showers across central Nevada and generally
locations along and south of Interstate 80. Precipitation amounts
through Monday could range from a quarter to three-quarters of
one inch, with locally higher amounts possible, through roughly
Monday.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report weather phenomena according to
standard operating procedure.

In the hours before

Special weather statement, May 5, 1:39 PM PDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Elko NV
139 PM PDT FRI MAY 5 2017

NVZ030-052115-
Humboldt County NV-
139 PM PDT FRI MAY 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HUMBOLDT COUNTY
UNTIL 215 PM PDT...

At 137 PM PDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Golconda, moving north at 25 mph.

Half inch hail and wind gusts 40 to 50 mph will be possible with this
storm.

This storm will remain over mainly rural areas of southeastern
Humboldt County.

This will affect travelers on I-80 between Golconda and Battle
Mountain.

LAT...LON 4080 11727 4083 11744 4104 11735 4104 11714
TIME...MOT...LOC 2037Z 185DEG 20KT 4087 11733

LIW
Special weather statement, May 5, 2:04 PM PDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Elko NV
204 PM PDT FRI MAY 5 2017

NVZ030-031-036-052145-
Northern Elko County NV-Humboldt County NV-
Northern Lander County and Northern Eureka County NV-
204 PM PDT FRI MAY 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HUMBOLDT...NORTHERN
LANDER AND WEST CENTRAL ELKO COUNTIES UNTIL 245 PM PDT...

At 204 PM PDT, Doppler radar was tracking a strong thunderstorm 14
miles north of Valmy, moving north at 20 mph.

Half inch hail and wind gusts 40 to 50 mph will be possible with this
storm.

Locations impacted include...
Midas, Adam Peak, Twin Creeks Mine and Midas Mine.

LAT...LON 4100 11684 4100 11694 4103 11705 4096 11713
      4099 11739 4139 11721 4132 11668
TIME...MOT...LOC 2104Z 199DEG 19KT 4099 11715

LIW
Special weather statement, May 5, 2:46 PM PDT, 49 minutes before
Special Weather Statement
National Weather Service Elko NV
246 PM PDT FRI MAY 5 2017

NVZ030-036-052230-
Humboldt County NV-
Northern Lander County and Northern Eureka County NV-
246 PM PDT FRI MAY 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HUMBOLDT AND NORTH
CENTRAL LANDER COUNTIES UNTIL 330 PM PDT...

At 246 PM PDT, Doppler radar was tracking strong thunderstorms along
a line extending from 22 miles southwest of Battle Mountain to 40
miles south of Valmy. Movement was north at 30 mph.

Dime size hail and wind gusts 40 to 50 mph will be possible with
these storms.

Locations impacted include...
Phoenix Mine and Trenton Canyon Mine.

LAT...LON 4062 11695 4021 11727 4027 11742 4069 11721
TIME...MOT...LOC 2146Z 193DEG 26KT 4041 11722 4022 11736

LIW
Special weather statement, May 5, 3:04 PM PDT, 31 minutes before
Special Weather Statement
National Weather Service Elko NV
304 PM PDT FRI MAY 5 2017

NVZ031-052230-
Northern Elko County NV-
304 PM PDT FRI MAY 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ELKO COUNTY UNTIL
330 PM PDT...

At 304 PM PDT, Doppler radar was tracking a strong thunderstorm 16
miles northwest of Tuscarora, moving northeast at 35 mph.

Dime size hail and wind gusts 40 to 50 mph will be possible with this
storm.

This storm will remain over mainly rural areas of northwestern Elko
County.

LAT...LON 4136 11652 4140 11663 4170 11649 4159 11617
TIME...MOT...LOC 2204Z 217DEG 28KT 4142 11651

99
Special weather statement, May 5, 3:30 PM PDT, 5 minutes before
Special Weather Statement
National Weather Service Elko NV
330 PM PDT FRI MAY 5 2017

NVZ030-036-052315-
Humboldt County NV-
Northern Lander County and Northern Eureka County NV-
330 PM PDT FRI MAY 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HUMBOLDT AND NORTH
CENTRAL LANDER COUNTIES UNTIL 415 PM PDT...

At 330 PM PDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Valmy, moving north at 30 mph.

Dime size hail and wind gusts 40 to 50 mph will be possible with this
storm.

Locations impacted include...
Valmy, Lone Tree Mine and Trenton Canyon Mine.

LAT...LON 4096 11699 4063 11721 4064 11730 4068 11730
      4069 11736 4100 11735
TIME...MOT...LOC 2230Z 190DEG 26KT 4072 11725

99

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 10:14 PM PDTRiver Flood WarningLKNElko10 days
May 5, 1:39 PM PDTSpecial Weather StatementLKN36 min
May 5, 1:44 PM PDTSevere Thunderstorm WarningLKNLander31 min
May 5, 2:04 PM PDTSpecial Weather StatementLKN41 min
May 5, 2:06 PM PDTSevere Thunderstorm WarningLKNElko24 min
May 5, 2:14 PM PDTSevere Thunderstorm WarningLKNEureka, Lander31 min
May 5, 2:24 PM PDTSevere Thunderstorm WarningLKNElko38 min
May 5, 2:25 PM PDTSevere Thunderstorm WarningLKNHumboldt35 min
May 5, 2:26 PM PDTSevere Thunderstorm WarningLKNElko34 min
May 5, 2:35 PM PDTSevere Thunderstorm WarningLKNHumboldt25 min
May 5, 2:38 PM PDTSevere Thunderstorm WarningLKNElko, Eureka, Lander40 min
May 5, 2:46 PM PDTSpecial Weather StatementLKN44 min
May 5, 3:04 PM PDTSpecial Weather StatementLKN26 min
May 5, 3:05 PM PDTSevere Thunderstorm WarningLKNHumboldt13 min
May 5, 3:30 PM PDTSpecial Weather StatementLKN45 min
May 5, 3:35 PM PDTWind AdvisoryLKNElko, Eureka, Lander, Nye, White Pine29 hr
May 5, 3:40 PM PDTSpecial Weather StatementLKN65 min
May 5, 3:55 PM PDTSpecial Weather StatementLKN65 min
May 5, 4:16 PM PDTSpecial Weather StatementLKN74 min
May 5, 4:19 PM PDTSpecial Weather StatementLKN71 min
May 5, 4:33 PM PDTSevere Thunderstorm WarningLKNElko, Humboldt57 min

Nearby

High Wind Watches in Nevada, 2017Every high wind watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.